# SDR HNAA2022040400149

- Difficulty date: March 9, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 41,010 hours, 37,472 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E908132 - LH WING RIB 21 IS CRACKED....COMPLETE: FABRICATED AND INSTALLED REPAIR ON LH WING RIB 21 IAW EMB 145 SRM 57-20-07-RE ITEM #4 AND E01-57-22-0040.
